# SDR SWAA2012052504347

- Difficulty date: May 17, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 44,044 hours, 25,514 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Latch
- Part number: 6556819
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY ESCAPE ROPE DOOR LATCH BROKEN.  REMOVED AND REPLACED LATCH ASSY IAW AMM.
